Differential and Integral Equations

Trajectories of dynamical systems joining two given submanifolds

Addolorata Salvatore

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study ordinary differential equations on a noncomplete Riemannian manifold. Using the Ljusternik-Schnirelmann theory, we prove the existence of infinitely many solutions joining two given submanifolds.

Article information

Source
Differential Integral Equations, Volume 9, Number 4 (1996), 779-790.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969887

Mathematical Reviews number (MathSciNet)
MR1401437

Zentralblatt MATH identifier
0853.58033

Subjects
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Salvatore, Addolorata. Trajectories of dynamical systems joining two given submanifolds. Differential Integral Equations 9 (1996), no. 4, 779--790. https://projecteuclid.org/euclid.die/1367969887


Export citation